# SDR USAA2011060700008

- Difficulty date: May 25, 2011
- Submitted: June 7, 2011
- Operation: Air carrier
- Aircraft: N809AW
- Make and model: Airbus A319-132
- Aircraft serial: 1111
- Aircraft time: 41,388 hours, 16,618 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5311278220201
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - S4 - LEVEL 2 GALVANIC CORROSION ON SEAT TRACK AT FR20, -Y1292.  REPLACED SEAT TRACK FROM FR12 TO FR24, -Y1292 IAW A319 SRM 51-42-11.
